Bulletin (New Series) of the American Mathematical Society

The vanishing of intersection multiplicities of perfect complexes

Paul Roberts

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. (N.S.), Volume 13, Number 2 (1985), 127-130.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183552691

Mathematical Reviews number (MathSciNet)
MR799793

Zentralblatt MATH identifier
0585.13004

Subjects
Primary: 14C17: Intersection theory, characteristic classes, intersection multiplicities [See also 13H15]
Secondary: 13D25

Citation

Roberts, Paul. The vanishing of intersection multiplicities of perfect complexes. Bull. Amer. Math. Soc. (N.S.) 13 (1985), no. 2, 127--130. https://projecteuclid.org/euclid.bams/1183552691


Export citation

References

  • 1. P. Baum, W. Fulton and R. MacPherson, Riemann-Roch for singular varieties, Inst. Hautes Études Sci. Publ. Math. 45 (1975), 101-145.
  • 2. S. P. Dutta, M. Hochster and J. E. McLaughlin, Modules of finite projective dimension with negative intersection multiplicities, Invent. Math. 79 (1985), 253-291.
  • 3. H.-B. Foxby, The MacRae invariant, Commutative Algebra, Durham, 1981, London Math. Soc. Lecture Notes Ser. 72 (1982), 121-128.
  • 4. W. Fulton, Intersection theory, Springer-Verlag, 1984.
  • 5. H. Gillet and C. Soulé, K-théorie et nullité des multiplicités d'intersection, C. R. Acad. Sci. Paris, Sér. I, no. 3, t. 300 (1985), 71-74.
  • 6. C. Peskine and L. Szpiro, Syzygies et multiplicités, C. R. Acad. Sci. Paris, Sér. A-B. 278 (1974), 1421-1424.
  • 7. J.-P. Serre, Algèbre locale. Multiplicités, Lecture Notes in Math., vol. 11, Springer-Verlag, Berlin and New York, 1975.
  • 8. L. Szpiro, Sur la théorie des complexes parfaits, Commutative Algebra, Durham, 1981, London Math. Soc. Lecture Note Ser. 72 (1982), 83-90.